# SDR ASAA2019020828137

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 42,187 hours, 12,772 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020201
- Part serial: 4467
- Condition: Failed
- Location: Fuel Tank
- Part time: 8,247 hours, 2,369 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST, DUE TO RECENT FUEL IMBALANCE ISSUE, CHECK NR 1 (LEFT) FUEL TANK UNIT VALUES. GROUNDED - YES. PERFORMED CAPACITANCE CHECK IAW AMM 28-41-21-710-801. ALL CHECKS GOOD. WILL REQUIRE FQIS BITE AFTER LEAK CHECK. REPLACED COMP PROBE AND TANK UNITS F1-F9. ALL OPS NML, REF AMM 28-41-21, 28-11-11. LEAK CHECK GOOD. FQIS BITE SHOWS NO FAULTS, GROUND TEST GOOD.
